Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Dahmani, Abdelnasser

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:89
Abstract pages:129
Full texts:65
Professor
Candidate of physico-mathematical sciences (1990)
E-mail:
Keywords: Large deviation Mixing

Subject:

Probability


https://www.mathnet.ru/eng/person20627
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
1990
1. B. V. Bondarev, A. Dahmani, “Stochastic approximation in ill-posed problems with random errors”, Avtomat. i Telemekh., 1990, no. 5,  54–63  mathnet  mathscinet  zmath; Autom. Remote Control, 51:5 (1990), 615–623

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024